Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: J. Harris and I. Morrison
Title: Moduli of curves
Additional book information: Springer, New York, 1998, 366 pp., ISBN 0-387-98438-0, $59.00

Review Information:

Reviewer: Ciro Ciliberto
Affiliation: Università di Roma Tor Vergata
Email: cilibert@axp.mat.uniroma2.it
Journal: Bull. Amer. Math. Soc. 36 (1999), 499-503
DOI: https://doi.org/10.1090/S0273-0979-99-00791-0
Published electronically: July 21, 1999
Review copyright: © Copyright 1999 American Mathematical Society